← Return to Can Gabapentin make neuropathy pain worse?

Discussion

Can Gabapentin make neuropathy pain worse?

Neuropathy | Last Active: 3 days ago | Replies (338)

Comment receiving replies
@kimchi19

Wow,
Until reading that link, all of my doctors made Gabapentin sound safe and effective. I was diagnosed with PN(likely Parsonage Turner Syndrome) 6 months ago a month before ACDF level 2 surgery. Started at 300mg, 900mg, ramped up to 1800 and 3 weeks ago increased to 2400 mg/day. My skin is red and rashy and I've had diarrehea almost everyday for the past 3 weeks and before I had very regular healthy bowel movements. I have severe pain in my very little relief. My neurologist suggested that I go to Mayo for further evaluation so I guess he has nothing more to offer in confirming my diagnosis? What can Mayo offer?

Jump to this post


Replies to "Wow, Until reading that link, all of my doctors made Gabapentin sound safe and effective. I..."

Hi, @kimchi19 - I have taken gabapentin personally, for postherpetic neuralgia after shingles, and I had no ill effects and it helped control the pain and itching. You might check out this Mayo Clinic list of side effects for gabapentin https://www.mayoclinic.org/drugs-supplements/gabapentin-oral-route/side-effects/drg-20064011